# SDR CALA2016010800036

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737-7
- Aircraft serial: 30464
- Aircraft time: 44,638 hours, 16,281 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW AD 2013-23-04 STATION 727B AT RBL 24.75, ONE EACH CRACK NOTED ON INBD SIDE OF FLANGE.  INSTALLED FLANGE REPAIRS IAW RES 2009911-13 IR & ECRA 5320-02663.  SEE ATTACHED COPY.
